MathSciNet Relay Station
MathSciNet bibliographic data
MR2774147 49J40 (47H09 47H10 47J20 90C33)
Marino, Giuseppe; Xu, Hong-Kun Explicit hierarchical fixed point approach to variational inequalities. J. Optim. Theory Appl. 149 (2011), no. 1, 61–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement